MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY INSTRUMENT
Model Number DRENCOR
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the serial number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during a biopsy procedure, the device repeatedly kept firing but the functionality of this device does not fire repeatedly.It was further reported that multiple attempts have been made to gather additional information, but not resolved.Therefore, it was assumed that the facility tried to report was, the device was repeatedly sampling, not repeatedly firing.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was not required as the serial number is unknown and device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the repeatedly sampling could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR DRIVER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16951583
Report Number2020394-2023-00344
Device Sequence Number17855181
Product Code KNW
UDI-Device Identifier00801741086076
UDI-Public(01)00801741086076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRENCOR
Device Catalogue NumberDRENCOR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/04/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown